New Mexico, 2012

High Wind in New Mexico, May 6, 2012

May 6, 2012 · NWS ABQ · 1 event in 1 county or zone

A dry microburst occurred over eastern Lincoln County which produced winds of 60 mph at the Columbia Scientific Balloon Facilities Transwestern Pump Station.

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ABQ wrote it up.

A dry microburst occurred over eastern Lincoln County which produced winds of 60 mph at the Columbia Scientific Balloon Facilities Transwestern Pump Station.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before the first event at May 6, 2:00 PM MST, 7 hours 50 minutes earlier.

Area forecast discussion, May 6, 2:00 PM MST, 7 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
300 PM MDT SUN MAY 6 2012

.DISCUSSION...
PATTERN CHANGE TO COOLER AND WETTER WX COMMENCED EARLY THIS MORNING
WITH THE COLD FRONT PLOWING INTO THE EASTERN PLAINS. WHILE NORTH TO
NORTHEAST WINDS REMAIN GUSTY ACROSS THE REGION...THEY HAVE DECREASED
BELOW ADVISORY LEVELS AND HAVE GONE AHEAD AND CANCELLED THE WIND
ADVISORY ISSUED EARLY THIS MORNING.

CLOUD BUILDUPS ALONG THE CENTRAL AND WESTERN MOUNTAINS HAVE BEEN
STRUGGLING TO PRODUCE ANY LIGHTNING. THE FRONT REACHED THE EAST
SLOPES OF THE CENTRAL MOUNTAIN CHAIN BY MID MORNING...AND WINDS HAVE
SHIFTED TO SE AT KSAF THIS AFTERNOON.  DWPTS REMAIN PATHETICALLY DRY
WEST...WITH 30S AND 40S IN THE EAST. SOME OF THIS MOISTURE TO CREEP
INTO RIO GRANDE VALLEY TONIGHT AND PSBLY TO CONTDVD ON A GUSTY EAST
WIND.  HAVE GONE AHEAD AND KEPT DRY STORMS WEST OF THE CONTDVD FOR
MONDAY.

MODELS STILL INDICATE UPPER LOW WILL DVLP WEST OF FOUR CORNERS
REGION MONDAY...THEN DROP SOUTH THROUGH AZ AND INTO OLD MEXICO BY
EARLY WED. THE TRACK HAS TRENDED MUCH FARTHER SOUTH DURING LAST 24
HOURS OF MODEL RUNS. HOWEVER...THERE ARE A COUPLE OF AREAS MODELS
ARE CONTINUING TO HIT ON WITH LARGE AMOUNTS OF PCPN...THE NORTHERN
MOUNTAINS AND THE SOUTH CENTRAL/SOUTHEAST. THERE COULD BE SEVERAL
INCHES OF SNOW FALL OVER THE HIGH TERRAIN OF THE SANGRE DE CRISTO
AND SAN JUAN MOUNTAINS...BUT NOT ANTICIPATING IT WILL HAVE A HUGE
IMPACT. PORTIONS OF THE NORTHEAST AND EAST CENTRAL MAY BE TOO STABLE
FOR STORMS...ALTHOUGH STEERING FLOW WOULD TAKE SOME OFF THE
MOUNTAINS AND IN THAT DIRECTION. LOOK FOR A BIT STRONGER EAST WINDS
INTO THE RIO GRANDE VALLEY MONDAY NIGHT...IF THE UPPER LOW DVLPS AS
CURRENT MODELS INDICATE. TEMPERATURES COOL DOWN BELOW AVERAGE
MONDAY...AND ESPECIALLY TUESDAY RANGING FROM 5 TO 20 DEGREES BELOW
NORMAL. TEMPS DON/T REBOUND TOWARDS NORMAL TIL THE END OF THE WORK
WEEK WHEN THE UPPER LOW FINALLY EXITS INTO TEXAS. HOWEVER...A STRONG
UPPER WAVE TO THE NORTH COULD SPAWN ANOTHER FRONT WHICH SURGES INTO
THE EASTERN PLAINS FRIDAY/SATURDAY AND RETARDS THE WARMING TREND. SO
THE MESSAGE IS MORE OR LESS UNSETTLED WX THROUGH THE WEEK.

&&

.AVIATION...
A BACK DOOR COLD FRONT WILL CONTINUE TO PLUNGE THROUGH EASTERN NEW
MEXICO...WHILE WORKING ITS WAY WEST TOWARD THE RIO GRANDE VALLEY
THIS EVENING. THE FRONT WILL EVEN PUSH TOWARD THE CONTINENTAL DIVIDE
BY DAYBREAK MONDAY...BRINGING IN HIGHER MOISTURE AT THE LOWER LAYERS
OF THE ATMOSPHERE ALONG WITH SOME GUSTY WINDS. WINDS WILL
OCCASIONALLY HIT 30 TO 35 KT IN LOCALIZED AREAS DOWNWIND OF
GAPS/CANYONS WITHIN THE CENTRAL MOUNTAIN CHAIN TONIGHT. THIS WILL
INCLUDE AIRPORT SITES SKX...SAF...AND ABQ WITH AN AVIATION WEATHER
WARNING LIKELY FOR ABQ DUE TO THE GUSTS OF 35 KT. SOME SHOWERS AND
STORMS WILL BE POSSIBLE...MAINLY OVER THE NORTHERN AND CENTRAL
MOUNTAINS AND EASTERN SLOPES. GUSTY WINDS AND SMALL HAIL WILL BE THE
PRIMARY CONCERNS. SHOWER AND THUNDERSTORM COVERAGE WILL EXPAND AND
INTENSIFY THROUGH THE DAYTIME MONDAY.

52

NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z.

&&

.FIRE WEATHER...
SIGNIFICANT SHIFT TO THE WEATHER PATTERN IS UNDERWAY AS A PAIR OF
UPPER LEVEL DISTURBANCES DIG INTO THE DESERT SOUTHWEST. AT THE
SURFACE A BACK DOOR COLD FRONT CONTINUES TO PLUNGE FARTHER SOUTH AND
WEST TODAY...HAVING ALREADY PASSED THROUGH MOST OF THE EASTERN
PLAINS OF THE STATE. HIGHER DEWPOINTS AND GUSTY WINDS ALONG THE
LEADING EDGE WILL PUSH TOWARD THE RIO GRANDE VALLEY THIS EVENING.
SOME FORCING FROM THE FRONT AND UPSLOPE WIND COMPONENT WILL KEEP A
LOW THREAT FOR SOME THUNDER FROM THE NORTHERN AND CENTRAL MOUNTAINS
EASTWARD. AS THE FRONT SPILLS THROUGH GAPS/CANYONS WITHIN THE
CENTRAL MOUNTAIN CHAIN SOME WINDY/GUSTY CONDITIONS CAN BE EXPECTED
IN THE CENTRAL VALLEYS TONIGHT. THE FLUX OF HIGHER DEWPOINTS AND
COOLER TEMPERATURES WILL MAKE FOR SOME EXCELLENT RH RECOVERY LATE
TONIGHT AND EARLY MONDAY MORNING IN THE EASTERN HALF OF THE FORECAST
AREA.

BY MONDAY THE UPPER TROUGH WILL BE CLOSING OFF OVER UTAH/ARIZONA
WHILE THE BACK DOOR FRONT HANGS UP OVER THE CONTINENTAL DIVIDE. SOME
DRY THUNDER WILL BE POSSIBLE ALONG AND JUST WEST OF THE DIVIDE WITH
VERY SPARSE COVERAGE. FARTHER EAST THE COVERAGE OF SHOWERS AND
THUNDERSTORMS WILL HAVE EXPANDED AND INCREASED...COOLER AIR WILL
HAVE SETTLED IN...AND HIGHER DEWPOINTS WILL CONTINUE TO FILTER IN.
THIS WILL PRECLUDE ANY CRITICAL FIRE WEATHER CONCERNS EAST OF THE
DIVIDE.

BETTER CHANCES FOR WETTING RAIN MONDAY NIGHT AND INTO TUESDAY AS THE
UPPER LOW TAKES A LEISURELY TRACK INTO SONORA AND THE COOL AND MOIST
AIR MASS SURGES FARTHER WEST...EVEN BEYOND THE ARIZONA BORDER. BEST
POTENTIAL STILL APPEARS TO BE FAVORING THE EAST CENTRAL TO
SOUTHEASTERN PLAINS OF NEW MEXICO LATE MONDAY AND EARLY TUESDAY. RH
RECOVERY WILL ALSO TREND UP TO THE EXCELLENT CATEGORY OVER MOST
REMAINING AREAS MONDAY NIGHT AND TUESDAY MORNING. A REPEAT OF THE
GAP/CANYON WINDS WILL ALSO OCCUR...LIKELY STRONGER THAN THE PREVIOUS
NIGHT. DURING THE DAYTIME HOURS MONDAY AND TUESDAY MIXING HEIGHTS
WILL BE LOWERING...BUT SUFFICIENT SYNOPTIC BOUNDARY LAYER FLOW
SHOULD ALLOW FOR DECENT DISPERSION/VENTILATION.

MODELS HAVE TRENDED A BIT FARTHER SOUTH WITH THE CORE UPPER LOW INTO
LATE TUESDAY...WEDNESDAY...AND THURSDAY. THIS WILL CARRY THE BETTER
PRECIPITATION AND WETTING RAIN POTENTIAL FARTHER SOUTH...AND GRIDDED
FORECAST HAS BEEN UPDATED TO REFLECT THIS. STILL...THE COOLER/MOIST
AIR MASS WILL REMAIN ENTRENCHED OVER THE EASTERN PLAINS.

BY FRIDAY THE REMNANTS OF THE UPPER LOW WOULD BE SHIFTING AWAY FROM
NEW MEXICO...BUT ANOTHER BACK DOOR FRONT IS STILL DEPICTED BY THE
MODELS. THIS WOULD REINFORCE THE COOLER AIR AND MOISTURE OVER
CENTRAL AND EASTERN AREAS OF NEW MEXICO BY NEXT WEEKEND WHILE
BRINGING POTENTIAL FOR ADDITIONAL PRECIPITATION.

52

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  45  75  45  71 /   5  10  20  20
DULCE...........................  37  69  37  65 /  10  30  50  50
CUBA............................  40  67  40  63 /  10  30  50  50
GALLUP..........................  38  71  38  67 /   5  10  10  20
EL MORRO........................  36  68  38  62 /   5  20  30  40
GRANTS..........................  40  70  41  62 /   5  20  40  50
QUEMADO.........................  41  71  41  65 /   5  10  20  50
GLENWOOD........................  40  78  45  75 /   5  10  10  50
CHAMA...........................  35  61  34  58 /  20  70  70  50
LOS ALAMOS......................  47  65  42  61 /  20  70  70  30
PECOS...........................  46  59  41  56 /  30  70  70  30
CERRO/QUESTA....................  41  60  36  58 /  30  70  70  30
RED RIVER.......................  35  49  33  48 /  40  80  80  30
ANGEL FIRE......................  38  50  34  49 /  60  80  80  30
TAOS............................  44  61  38  60 /  30  70  70  30
MORA............................  44  53  37  51 /  40  80  80  30
ESPANOLA........................  44  70  42  63 /  10  60  60  30
SANTA FE........................  47  65  43  60 /  20  60  60  30
SANTA FE AIRPORT................  49  67  45  62 /  10  60  60  30
ALBUQUERQUE FOOTHILLS...........  54  70  47  63 /   5  50  50  30
ALBUQUERQUE HEIGHTS.............  56  73  50  65 /   5  30  50  30
ALBUQUERQUE VALLEY..............  51  75  46  66 /   5  30  40  30
ALBUQUERQUE WEST MESA...........  51  75  47  66 /   5  30  50  30
LOS LUNAS.......................  54  78  48  69 /   5  20  40  30
RIO RANCHO......................  53  73  49  66 /   5  30  50  30
SOCORRO.........................  57  79  50  70 /   5  20  30  30
SANDIA PARK/CEDAR CREST.........  50  66  46  60 /  10  70  70  30
TIJERAS.........................  53  69  47  62 /  10  70  70  30
MORIARTY/ESTANCIA...............  47  63  40  57 /  20  80  80  40
CLINES CORNERS..................  46  58  40  53 /  20  70  70  40
GRAN QUIVIRA....................  48  72  46  60 /  10  50  50  40
CARRIZOZO.......................  52  74  49  63 /  10  60  60  40
RUIDOSO.........................  49  65  47  56 /  10  70  70  50
CAPULIN.........................  40  51  36  54 /  50  70  70  30
RATON...........................  43  55  37  57 /  50  60  60  30
SPRINGER........................  42  54  38  55 /  30  70  70  30
LAS VEGAS.......................  42  53  38  53 /  30  60  60  30
CLAYTON.........................  44  55  41  61 /  30  50  50  20
ROY.............................  44  56  40  57 /  30  60  60  30
CONCHAS.........................  50  62  44  59 /  20  50  50  30
SANTA ROSA......................  52  64  45  59 /  10  50  50  30
TUCUMCARI.......................  51  63  45  63 /  20  50  50  30
CLOVIS..........................  49  64  47  59 /  10  50  50  40
PORTALES........................  50  67  48  61 /   5  50  50  40
FORT SUMNER.....................  51  69  49  62 /  10  50  50  30
ROSWELL.........................  58  76  55  64 /   5  60  60  40
PICACHO.........................  53  70  50  58 /  10  60  60  40
ELK.............................  51  69  49  56 /   5  70  70  50

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, May 6, 4:56 AM MST, 16 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
556 AM MDT SUN MAY 6 2012

NMZ501>540-071200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
556 AM MDT SUN MAY 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

A STRONG COLD FRONT WILL DIVE SOUTH ACROSS THE EASTERN PLAINS
TODAY WITH NORTH WINDS OF 25 TO 40 MPH AND GUSTS TO AROUND 50 MPH.
THE COLD FRONT WILL POUR INTO THE RIO GRANDE VALLEY TONIGHT WITH
SPEEDS OF 25 TO 35 MPH AND GUSTS TO 45 MPH OUT OF THE EAST AND
SOUTHEAST.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

EAST AND SOUTHEAST CANYON WINDS WILL AVERAGE 25 TO 35 MPH WITH
GUSTS TO 45 MPH ACROSS THE RIO GRANDE VALLEY MONDAY MORNING. THE
WINDS COULD BE EVEN STRONGER MONDAY NIGHT AND TUESDAY MORNING WITH
GUSTS TO 50 MPH.

THERE IS POTENTIAL FOR SOME HEAVY RAIN DURING THE UPCOMING WEEK...
FOCUSING ON THE SOUTH CENTRAL MOUNTAINS...CHAVES COUNTY AND EAST
CENTRAL PLAINS LATE MONDAY INTO TUESDAY. THE SOUTHWEST MOUNTAINS
COULD RECEIVE SOME HEAVY RAIN LATER TUESDAY OR WEDNESDAY.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

40

In the hours before

Special weather statement, May 6, 5:04 PM MST, 4 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
604 PM MDT SUN MAY 6 2012

NMZ533-070030-
GUADALUPE COUNTY-
604 PM MDT SUN MAY 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GUADALUPE COUNTY THROUGH
630 PM MDT...

AT 600 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES WEST OF SANTA ROSA...MOVING NORTHEAST AT
20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

AREAS AFFECTED BY THIS STORM INCLUDE...SANTA ROSA AND SANTA ROSA LAKE
STATE PARK.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3518 10466 3490 10442 3486 10460 3482 10481
      3497 10493
TIME...MOT...LOC 0004Z 235DEG 18KT 3495 10477

SHY
Special weather statement, May 6, 7:26 PM MST, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
826 PM MDT SUN MAY 6 2012

NMZ528-529-070300-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-
826 PM MDT SUN MAY 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MORA AND NORTHERN SAN
MIGUEL COUNTIES THROUGH 900 PM MDT...

AT 818 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTHEAST OF VALMORA...OR ABOUT 17 MILES
SOUTH OF WAGON MOUND...MOVING EAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

AREAS AFFECTED BY THIS STORM INCLUDE...MAES...AND THE OPEN COUNTRY
ALONG THE SAN MIGUEL AND MORA COUNTY LINE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3591 10455 3565 10452 3568 10490 3586 10491
TIME...MOT...LOC 0225Z 269DEG 14KT 3577 10479

SHY
Special weather statement, May 6, 8:47 PM MST, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
947 PM MDT SUN MAY 6 2012

NMZ528-529-531-532-070430-
EASTERN SAN MIGUEL COUNTY-FAR NORTHEAST HIGHLANDS-HARDING
COUNTY-NORTHEAST HIGHLANDS-
947 PM MDT SUN MAY 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MORA...NORTHERN SAN
MIGUEL AND WESTERN HARDING COUNTIES THROUGH 1030 PM MDT...

AT 936 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED TWO
STRONG THUNDERSTORMS ACROSS NORTHERN AND CENTRAL SAN MIGUEL
COUNTY...MOVING EAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.

THESE STORMS WILL CROSS THE CANADIAN RIVER AND STATE HIGHWAY
419...AFFECTING THE COMMUNITIES OF SANCHEZ AND SABINOSO.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3584 10413 3550 10433 3562 10467 3582 10450
TIME...MOT...LOC 0344Z 272DEG 16KT 3572 10445

CA
Special weather statement, May 6, 9:27 PM MST, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1027 PM MDT SUN MAY 6 2012

NMZ531-532-070515-
EASTERN SAN MIGUEL COUNTY-HARDING COUNTY-
1027 PM MDT SUN MAY 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SAN MIGUEL AND
CENTRAL HARDING COUNTIES THROUGH 1115 PM MDT...

AT 1024 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SOLANO TO 15 MILES
NORTH OF CONCHAS DAM...AND MOVING EAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THESE STORMS.

AREAS AFFECTED BY THESE STORMS INCLUDE...MOSQUERO AND SOLANO.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3597 10371 3556 10392 3559 10434 3593 10415
TIME...MOT...LOC 0427Z 264DEG 20KT 3588 10407 3561 10425

CA

Event by event

1 high wind. Local standard time, as filed.

High Wind, Eastern Lincoln County

When
May 6, 9:50 PM MST
Where
Eastern Lincoln County forecast zone
Measured
52 kt (60 mph) measured gust
Reported by
Other Federal Agency

What these are

High Wind
Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in New Mexico in 2012Every state in 2012This day in weather historyWarnings in New Mexico, May 2012

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 369697.